MathSciNet Relay Station
MathSciNet bibliographic data
MR2640049 (2011h:52013) 52A40 (52A20 52A39)
Werner, Elisabeth; Ye, Deping Inequalities for mixed $p$-affine surface area. Math. Ann. 347 (2010), no. 3, 703–737.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement